# SDR AALA20130919008

- Difficulty date: September 17, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 72,214 hours, 20,275 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP HAD PUNCTURE DAMAGE TO THE UPPER SURFACE WEDGE.  ACCOMPLISHED REPAIR IAW EA B757-57-031577.
